MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) OPTISENSE LEAD; NO MATCH

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) OPTISENSE LEAD; NO MATCH
Model Number 1999/40
Medical Device Problem Codes Break (1069); Difficult to Fold, Unfold or Collapse (1254); High impedance (1291); Capturing Problem (2891)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/03/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient presented for a scheduled procedure.During the implant it was noted that the right atrial lead exhibited high capture threshold and high impedance.The physician decided to reposition the lead; however, the helix would not extend.It was suspected that the lead was broken causing the impedance to rise and helix not to extend.The lead was not used, and a new lead was implanted.The patient was in stable condition post-procedure.
 
Additional Manufacturer Narrative
A complete lead was returned in one piece with the helix found retracted and clogged with dried blood/tissue.The reported event of helix mechanism issue was confirmed.The cause of the reported event was isolated to the helix being clogged with blood/tissue.The reported events of high capture threshold, high pacing impedance and ¿lead broke¿ were not confirmed.Electrical testing did not find any indication of conductor fractures or internal shorts.Visual and x-ray examination of the helix mechanism found no anomalies.

Brand Name
OPTISENSE LEAD
Common Device Name
NO MATCH
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
richard williamson
15900 valley view court
sylmar, CA 91342
MDR Report Key17605248
Report Number2017865-2023-39096
Device Sequence Number6161846
Product Code NVN
UDI-Device Identifier05414734502467
UDI-Public05414734502467
Combination Product (Y/N)Y
Initial Reporter StateAK
Initial Reporter CountryUS
PMA/510(K) Number
P960013
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/29/2024
Device Model Number1999/40
Device Lot NumberP000118996
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/03/2023
Supplement Date Received by Manufacturer11/06/2023
Initial Report FDA Received Date08/23/2023
Supplement Report FDA Received Date11/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/09/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age72 YR
Patient SexFemale
Patient Weight70 KG